# SDR COMA0360420

- Difficulty date: September 21, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 13 hours, 23 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT INTO DTW RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREE FLAP POSITION.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE (FIRST EVENT)  FLAP SYSTEM WAS RESET WITH NO FURHTER FLAP CAUTION MESSAGES.
